# SDR DALA2022082905781

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737
- Aircraft serial: 31940
- Aircraft time: 22,737 hours, 8,758 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3830 -DIV/PRESS- DIVERTED TO LAS DUE TO CABIN PRESSURE CLIMBED ABOVE 14K FEET. MASKS DEPLOYED. CORRECTIVE ACTION: MAINTENANCE FOUND GROUND CONNECTION AIR CHECK VALVE DETACHED FROM DUCT. INSTALLED CHECK VALVE AND MIX MANIFOLD PER B737 MM 21-21. PRESSURIZATION OPS CHECK OK.
